| Model Number |
60005 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
08/07/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens (lal, sn (b)(6), +30.0d) was explanted due to the incorrect diopter power calculated for the patient and a new lal (sn (b)(6), +17.0d) implanted as a replacement.The site attributed the initial incorrect diopter power calculation to the patient's retinal detachment, which occurred in the months prior to the iol implant surgery.Rxsight's first awareness of this event was on 08/07/2024.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Additional Manufacturer Narrative
This supplemental report is submitted to provide the results of the investigation.Updates to sections g3, g6, h3 and h6.The explanted lal (sn (b)(6)) was cut into small fragments during explantation and returned to rxsight.Due to the condition of the lens, an evaluation could not be performed.Based on the available information, the investigation determined that the event occurred due to an incorrect diopter power calculation due to a patient's retinal detachment.